# SDR DXTA2023101898260

- Difficulty date: October 17, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 13,392 hours, 10,256 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MED - 2ND FROM TOP ( DOOR CLOSED) DOOR LATCHED WINDOW INDICATOR AFT SIDE SHOWS PIN IN LATCHED POSITION WHEN DOOR IS UNLOCKED.  WHEN DOOR IS LATCHED THE INDICATOR IS MOSTLY OUT OF VIEW. //SIGNOFF// REMOVED STAIRS AND GAINED ACCESS TO THE DOOR INDICATORS . REMOVED AND DEBRIS TO ALLOW INDICATOR TO BE CENTERED IN CORRECT POSTIONS AS REQUIRED. CLOSED ALL ACCESS GAINED. PERFORMED SUCCESSFUL CHECKS. REF.CESSNA 560XL AMM 52-10-00
